Saturday, 5 September 2009

Birthday Party

Yesterday was my 26th birthday. It was unexpectedly busy, with my older brother and his girlfriend present as well. It was definitely more of a birthday than the previous ten or so. I also got a lot of presents, including a second swimsuit from Pieter, a cat-themed birthday calendar and cups, plus some really nice shirts. Pictures will follow.

It was the first time meeting my brother's girlfriend. She had been wanting to meet me for a while as well. We did talk a lot, also a few times just the two of us. As usual, she ended up messing with my hair and such as girls always seem to do with me :P she braided my hair and will teach me how to braid my hair plus other things some other time. My brother and Pieter nearly ran away screaming when they saw three women busy with 'girly' stuff. I guess it's a weakness common to males :P

The past week hasn't been very good for me, though, probably due to the new Estradiol patches. Sunday started with the migraine attack and the days after that I have had almost a constant headache, preventing my sleeping pill from working last night. Yesterday and today I also found myself suffering from motion sickness while in a car, something I haven't really experienced in over a decade. I also experience waves of nausea the past few days.

After a week of this it seems fairly clear to me that the patches just aren't working for me, as I seem to be hitting bullseyes on quite a few of the side-effects. Yesterday the patch I was wearing also fell off (second day), despite my best attempts to properly put it on. In terms of wearing comfort, ease of use and side-effects it can be pretty much called a disaster. I'll therefore go back to the oral medication starting tomorrow and make an appointment with my GP.

I'll ask my GP to prescribe the estradiol gel, assuming they have the brands I found (Sandrena, in sachet form, and Estrodose/Oestrogel, tube form). The dose to use is 1 milligram a day, similar to the patches, which have 4 mg per patch for four days. I then hope that the side-effects with the gel will be a lot more mild, as what I'm currently experiencing is simply ridiculous.

Please, don't let me get another migraine attack tomorrow... :(


Maya

1 comment:

zakir ahmed said...

yaaaay!

happy birthday to you :D.
sorry i couldn't gift you anything :(.though i am waiting for those pics :P